Some inequalities between norms of mixed derivatives of functions of several variables
Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 965-967
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_159_5_a4,
author = {K. K. Golovkin},
title = {Some inequalities between norms of mixed derivatives of functions of several variables},
journal = {Doklady Akademii Nauk},
pages = {965--967},
year = {1964},
volume = {159},
number = {5},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a4/}
}
K. K. Golovkin. Some inequalities between norms of mixed derivatives of functions of several variables. Doklady Akademii Nauk, Tome 159 (1964) no. 5, pp. 965-967. http://geodesic.mathdoc.fr/item/DAN_1964_159_5_a4/